The Brintellix was miserable. Either the side effects of it or the withdrawal from the Lexapro or a combination of both caused sleeplessness, hightened anxiety and shortness of breath so I immediately abandoned it and went back to the Lexapro. I used to be able to power through the side effects of a new drug but I'm weaker now and can't weather it as easily. My "pdoc" suggested Lithium. I tried it several years ago prescribed from a different doctor. That doctor paired it with another drug called Lamictal. Lamictal can cause a side effect of a skin rash that can become quite dangerous if not caught in time. As luck would have it, I noticed early signs of some kind of skin change on the sides of my torso. When I showed him he didn't want to take any chances so both the Lithium and Lamictal were stopped and we went on to something else. I never learned if Lithium may have been of any help. So now I've told my current doctor that I'm not opposed to trying it again by itself. I'm finding it so hard to care.
I struggle with the spoken word. I'm better with writing things down so I can give some thought to prevent foot in mouth syndrome which I experience often. Lack of communication has been the weakest link in the marriage. I'm self absorbed by self pity. My focus is strained. Concentration is lost. It compounds all the problems and bleeds over into the marriage. I don't know how the marriage can be repaired when I can barely keep myself afloat. I have to muster the energy to keep everything together but things couldn't be more daunting right now. One day at a time I suppose.